# SDR EIA2006115

- Difficulty date: July 1, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Tool Damage
- Location: Bs 520 S7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOL MARK DAMAGE, STRINGER SPLICE AT LT BS 520 STRINGER 7.  DAMAGE STRINGER SPLICE FABRICATED AND INSTALLED, IAW B747 SRM 51-10-01 PAGE 9.
